MathSciNet Relay Station
MathSciNet bibliographic data
MR1459146 (99a:26001) 26A09 (26A48 26D07)
Qi, Feng; Xu, Sen-Lin The function $(b\sp x-a\sp x)/x$: inequalities and properties. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3355–3359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement